# SDR ASAA2019100496900

- Difficulty date: September 26, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 58,580 hours, 27,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN STA. 947 AND 967 LBL 46 IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT AT SAT 947 TO 967 LBL 46 IAW B737-700 SRM 51-40-02-0G-0.
